# SDR EIA2007169

- Difficulty date: September 24, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 107,817 hours, 28,368 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 340 RT R3 WINDOW LOWER CORNER CRACKED.  TRIMMED OUT CRACKED AREA, FABRICATED REPAIR AND INSTALLED PER B747 SRM 53-30-03 FIG 49.
